# SDR DHL2000708025

- Difficulty date: September 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION EXT LOWER AT BS 350 AND STR 27L SKIN CRACK ABOUT .5 INCH LONG.  INSTALLED EXTERNAL DOUBLER PER B727 SRM 53-30-3.  MATERIAL USED 11 X 8 INCH.
